# SDR 2DYA202508130007

- Difficulty date: October 8, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,918 hours, 35,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 8427
- Condition: Discharged
- Location: Zone 200
- Part time: 50 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR LIGHTS FAILED TO TEST AT DOORS L3 &L4.   R&R EMERGENCY LIGHT BATTERY PACK AT LOCATION M738. 13-OCT-25 LP 60221.
